Functional quasi-likelihood regression models with smooth random effects

Chiou, Jeng-Min, Müller, Hans-Georg, Wang, Jane-Ling . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2003. 65 (2) :405-423

Locate this article in:

Bibtex

@article{CIS-186147,
  Author = {Chiou, Jeng-Min and Müller, Hans-Georg and Wang, Jane-Ling},
  Title = {Functional quasi-likelihood regression models with smooth random effects},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {65},
  Number = {2},
  Year = {2003},
  Pages = {405--423},
  Keywords = {Principal components, Smoothing, estimating equations, Functional regression, functional data analysis, single-index model, semiparametric quasi-likelihood regression}
}

Similar articles